Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant & Antihistamine Tablets with Phenylephrine HCl & Diphenhydramine HCl, Helps Nasal & Sinus Pressure & Congestion, 20 ct

Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant & Antihistamine Tablets with Phenylephrine HCl & Diphenhydramine HCl, Helps Nasal & Sinus Pressure & Congestion, 20 ct

Product ID: B0758JCJX7 Condition: New

Payflex: Pay in 4 interest-free payments of R158.50. Read the FAQ
Available in other options.
Variations
R 634
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant & Antihistamine Tablets with Phenylephrine HCl & Diphenhydramine HCl, Helps Nasal & Sinus Pressure & Congestion, 20 ct

  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief

Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant tablets also contain diphenhydramine HCl, an antihistamine that works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.

Technical Specifications

Country
USA
Brand
Sudafed
Manufacturer
Kenvue
Binding
Health and Beauty
PartNumber
503835
Model
503835
Color
Multi
IsAdultProduct
Height
2.88
Length
0.64
Weight
0.04
Width
4.56
ReleaseDate
2017-06-26T00:00:01Z
Size
20 Count (Pack of 1)
NumberOfItems
1